# SDR 2005FA0001458

- Difficulty date: April 28, 2005
- Submitted: October 26, 2005
- Operation: General aviation
- Make and model: Aerosp ATR-42
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Exhaust Stack
- Part number: M10DE0104
- Condition: Cracked
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CRACKING IN EXHAUST DUCT BASE METAL, ENGINE VIBRATION.  (K)
